Journal of Mathemathics, Computation, and Statistics

This journal is started at October 2015. The aims are for collecting the lectures, researchers, and others to publish their research result.

The based focus is not only for research and also knowledge theories which not plagiarism publishing. The scope of this journal are mathematics theory, mathematics application, computation program, mathematical computation, statistics, and mathematical statistics.

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party. The first email for this journal is

Published by :
Program Studi Matematika FMIPA UNM
Jurusan Matematika
Fakultas Matematika dan Ilmu Pengetahuan Alam
Universitas Negeri Makassar (State University of Makassar)


Kampus Parangtambung UNM,
Jl. Dg. Tata Raya Prodi Matematika Lt. 3 Gd FG
Jurusan Matematika FMIPA

Principal Contact

S.Pd., M.Si.
Phone: 085396553535

Support Contact

Syafruddin Side
Phone: 081342258671

Volume 1 Nomor 1 Oktober 2015

Table of Contents

Sukarna Sukarna